I have recently discussed the definition of poison, and how I feel the effects of Antacid use is plausible to being a poisonous substance. I discussed the definition of disease, and I linked the poisonous properties of the Antacid medication to actually causing disease. As you can probably see, I am strongly against the use of any synthetic medication that will alter the normal function of the body, because they only mask the symptoms, and it is inevitable for many symptoms and conditions to be stimulated.
If you notice the first edition to The Gateway Drug Blog Series, I discussed how I feel that a gateway drug was a way for the world of pharmaceutical companies to provide a product that they know, due to the obvious biochemistry, will cause more harm than good.
Now I am going to spend a little time discussing another condition, and how the treacherous side effect of prolonged Antacid use.
Psychological Disorders- What is going wrong? We all know someone that has recently by diagnosed
|Tired of feeling down?|
- morbid fears
- severe fatigue
- suicidal tendencies
But what if I told you that all of these conditions are simply a B-Vitamin complex deficiency?
Look at the symptoms that correspond to a deficiency in B-Vitamins, most important B1, or Thiamine.
Symptoms of Vitamin B Deficiency
I am pretty sure that anyone can see the similarities.
Here is the fun part... If you have already read my other blogs on The Gateway Drug, you will already know how taking an Antacid Medication can inhibit your ability to digest and assimilate the necessary B-Vitamins from our food.
I guess you understand why it is not a coincidence that every single person that I have seen with a long history of Antacid use has symptoms of depression. The condition is treatable, but you have to stop ingesting the cause.
Visit www.NewStartHealthCenter.com TODAY!